# SDR USAA030200

- Difficulty date: August 6, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CRACKED .75 INCH, ON 18A SHELF IN R/RL WHEEL WELL.  REPAIRED PER EA 65576.  (M)
